# SDR SB05119

- Difficulty date: September 23, 2005
- Submitted: September 26, 2005
- Operation: Air carrier
- Aircraft: N383US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22956
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 4061100901
- Part serial: 89080663
- Condition: Failed
- Location: Cockpit
- Part time: 36,338 hours, 26,074 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

CLT FLT448   ON TAKEOFF ROLL, WITH FIRST OFFICER FLYING, THE FIRST OFFICER LOST AIRSPEED INDICATOR, ALTIMETER AND VERTICAL SPEED.  AFTER TRANSFER OF CONTROLS TO CAPTAIN, THE FLIGHT RETURNED TO FIELD AT CLT.  FLIGHT LANDED WITHOUT INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE NR 2 DIGITAL AIR DATA COMPUTER.  FUNCTIONAL CHECK GOOD.
